# SDR ABXA9801203

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9957870507
- Condition: Corroded
- Location: Bs 218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 218 FLOORBEAM CORRODED AT BL 22 RIGHT.  REPAIRED IAW ABX REA D953-25916.
